# SDR USAA2011122700038

- Difficulty date: December 4, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIAITION CORROSION ON Z-ANGLE AT BS 967, S17L.  REPAIRED Z-ANGLE AT BS 967, S17L IAW B737-400 SRM 51-10-02.
